# SDR DALA2018040502294

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FLANGE OF THE BS 600 FRAME AT STRINGER 23L IN THE FWD CARGO.  REPAIRED THE FRAME IAW SRM.
